Header

UZH-Logo

Maintenance Infos

Rees rings and form rings of almost complete intersections


Brodmann, M (1982). Rees rings and form rings of almost complete intersections. Nagoya Mathematical Journal, 88:1-16.

Statistics

Citations

9 citations in Web of Science®
6 citations in Scopus®
13 citations in Microsoft Academic
Google Scholar™

Downloads

57 downloads since deposited on 19 Oct 2009
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:associated graded ring, Cohen-Macaulay ring, almost complete intersection, generically complete intersection, depth, Rees ring, Gorenstein
Language:English
Date:1982
Deposited On:19 Oct 2009 13:44
Last Modified:22 Feb 2018 09:45
Publisher:Nagoya Daigaku
ISSN:0027-7630
OA Status:Green
Official URL:http://www.math.nagoya-u.ac.jp/en/journal
Related URLs:http://projecteuclid.org/euclid.nmj/1118787002
http://www.ams.org/mathscinet-getitem?mr=0683240

Download

Download PDF  'Rees rings and form rings of almost complete intersections'.
Preview
Filetype: PDF
Size: 2MB